Fungsi Zeta Riemann Genap Menggunakan Bilangan Bernoulli

https://doi.org/10.24042/djm.v2i1.3589

Ikhsan Maulidi, Vina Apriliani, Muhamad Syazali

Abstract


In this article, we study about the value of Riemann Zeta Function for even numbers using Bernoulli number. First, we give some basic theory about Bernoulli number and Riemann Zeta function. The method that used in this research was literature study. From our analysis, we have a theorem to evaluate the value of Riemann Zeta function for the even numbers with its proving.


Keywords


Riemann Zeta Function; Bernoulli Number; Bernouli Polynomial;

Full Text:

PDF

References


Alabdulmohsin, I. M. (2017). Fractional parts and their relations to the values of the Riemann Zeta Function. Arabian Journal Of Mathematics, 7(1), 1–8.

Anton, D. (20114). Fourier expansion along geodesics on Riemann surfaces. Open Mathematics, 12(4), 559–573.

Atangana, A., & Noutchie, O. (2014). A Modified Groundwater Flow Model Using the Spce Time Riemann-Liouville Fractional Derivatives Spproximation. Abstract and Applied Analysis, 2014.

Basile, T., Joung, E., Lal, S., & Li, W. (2018). Character Integral representation of Zeta Function in AdSd+1 Part 1 Derivation Of The General Formula. Journal Of High Energy Physics, 2018(10), 1–35.

Basiuk, Y. ., & Tarasyuk, S. . (2016). Fourier Coefficients Assoxiated With The Riemann Zeta Function. Karpats’ki Matematicni Publikaci, 8(1), 16–20.

Duong, H. D., & Lucchini, A. (2013). A Finiteness condition on the coefficients of the probabilistic zeta function. International Journal Of Group Theory, 2(1), 167–174.

Hasil, P., & Vesely, M. (2016). Oscillation and non-oscillation criterion for Riemann- Weber type half-linier differential equations. Electronic Journal Of Qualitative Theory of Differential Equationd, 2016(12), 1–22.

K, P. R., & Raina.R.K. (2014). On a Certain Extension of The Hurwitz Lerch Zeta Function. Annals of the West University of Timisoara, 52(2), 157–170.

Kelly, W. G, Peterson, A. . (2001). Difference Equation : An Introduction with Applications. Florida: Harcourt.

Kim, D., & Song, K. (2018). The Inverses Of Tails Of The Riemann Zeta Function. Journal Of Inequalities and Applications, 2018(1), 1–13.

M, H., & I, H. I. (2010). A Derivation Of Spin Based on a Stability Analysis Of The Riemann-Zeta Function. Progress in Physics, 2010(2), 55–55.

Pan, T., & Chen, H. (2011). Two Dimention Riemann Initial-Boundary Value Problem of Scalar Conservation Laws with Curved Boundary. Boundary Value Problems, 20(11), 1–16.

Q.-M. Luo, B.-N. G. F. Q. (2002). Generalizations of Bernoulli’s numbers and polynomials.

R. Sita Rama Chandra RAO, A., & Sarma, S. R. (2015). Some Identities Involving The Riemann Zeta Function. In Procceding of Indian National Science Academy.

Riguidel, M. (2018). Morphogenesis of The Zeta Function in the Critical Strip by Computational Approach. Mathematics, 6(12), 285.

Silva, J. B. (2006). Bernoulli Numbers and their Applications.

Vassilev, M. V. (1987). Relations between Bernoulli numbers and Euler numbers.

Wang, Y., Liu, Y., & Hou, C. (2018). New Concept of Fractional Hahns Omega Derivative of Riemann-Liouville type and Caputo type and Application. Advances in Difference Equations, 2018(1), 1–21.

Williams, F. L. (2015). Zeta Function Expression of Spin Partition Functions on Thermal AdS3. Mathematics, 3(3), 653–665.

Wu, S., & Bercu, G. (2017). Fast Convergence Of Generalized DeTemple Sequences and The Relation to the Riemann Zeta Function. Journal Of Inequalities and Applications, 2017(1), 1–10.

Xin, L. (2016). Some Identities Related to Riemann Zeta Function. Journal Of Inequalities and Applications, 2016(1), 1–6.

Xu, H. (2016). Some Computational Formulas Related The Riemann Zeta-Function Tails. Journal Of Inequalities and Applications, 2016(1), 1–7.

Yildiz, C., Tunc, M., & Kavurmaci, H. (2014). Inequalities for Co-ordinated m-Convex Functions via Riemann-Liouville Fractional Integrals. International Journal of Analysis and Application, 5(1), 45–55.

Young, R. M. (1992). Excursions in calculus : an interplay of the continuous and the discrete Washington, D.C. Washington, D.C: Mathematical Association of America, c1992.




DOI: https://doi.org/10.24042/djm.v2i1.3589

Article Metrics

Abstract views : 248 | PDF downloads : 187

Refbacks

  • There are currently no refbacks.


Copyright (c) 2019 Desimal: Jurnal Matematika

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

  Creative Commons License
Desimal: Jurnal Matematika is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.